# SDR ASAA1179658

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 40,267 hours, 18,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A750184
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT ZEE AT BS 500C +4 RBL 3 HAS HOLES FROM FLOOR PANEL REPAIR.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW B737 700 SRM 53 0053 REPAIR 2.
